# SDR CALA2025103110770

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N17279
- Make and model: Boeing 737-8
- Aircraft serial: 64613
- Aircraft time: 10,177 hours, 3,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

11C SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.   REPLACED SEAT 11C EMERGENCY LIGHT MOUNT IAW AMM 33-51-00. OPS CHECKED GOOD.
